Transfer methods for o-minimal topology

Journal of Symbolic Logic 68 (3):785-794 (2003)
Abstract
Let M be an o-minimal expansion of an ordered field. Let φ be a formula in the language of ordered domains. In this note we establish some topological properties which are transferred from $\varphi^M$ to $\varphi^R$ and vice versa. Then, we apply these transfer results to give a new proof of a result of M. Edmundo-based on the work of A. Strzebonski-showing the existence of torsion points in any definably compact group defined in an o-minimal expansion of an ordered field
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1058448438
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,769
Through your library
References found in this work BETA
Intersection Theory for o-Minimal Manifolds.Alessandro Berarducci & Margarita Otero - 2001 - Annals of Pure and Applied Logic 107 (1-3):87-119.

Add more references

Citations of this work BETA
On the Euler Characteristic of Definable Groups.Mário J. Edmundo - 2011 - Mathematical Logic Quarterly 57 (1):44-46.

Add more citations

Similar books and articles
The Ontological Status of Minimal Entities.Luca Moretti - 2008 - Philosophical Studies 141 (1):97 - 114.
Noetherian Varieties in Definably Complete Structures.Tamara Servi - 2008 - Logic and Analysis 1 (3-4):187-204.
Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Fusing O-Minimal Structures.A. J. Wilkie - 2005 - Journal of Symbolic Logic 70 (1):271 - 281.
Dp-Minimality: Basic Facts and Examples.Alfred Dolich, John Goodrick & David Lippel - 2010 - Notre Dame Journal of Formal Logic 52 (3):267-288.
Quasi-o-Minimal Structures.Oleg Belegradek, Ya'Acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.

Monthly downloads

Added to index

2009-01-28

Total downloads

20 ( #244,956 of 2,158,889 )

Recent downloads (6 months)

2 ( #193,038 of 2,158,889 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums